Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Products of Steiner's quasi-proximity spaces


Author: E. Hayashi
Journal: Proc. Amer. Math. Soc. 51 (1975), 225-230
MSC: Primary 54E05
MathSciNet review: 0370512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: E. F. Steiner introduced a quasi-proximity $ \delta $ satisfying $ A\delta B \operatorname{iff}\; \{ x\} \delta B$ for some $ x$ of $ A$. The purpose of this paper is to describe the Tychonoff product of topologies in terms of Steiner's quasi-proximities. Whenever $ ({X_a},{\delta _a})$ is the Steiner quasi-proximity space, the product proximity on $ X = \Pi {X_a}$ can be given, by using the concept of finite coverings, as the smallest proximity on $ X$ which makes each projection $ \delta $-continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E05

Retrieve articles in all journals with MSC: 54E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0370512-3
PII: S 0002-9939(1975)0370512-3
Keywords: Quasi-proximity, product proximity, $ \delta $-continuous maps
Article copyright: © Copyright 1975 American Mathematical Society